Thick points for the Cauchy process
Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 5, p. 953-970
@article{AIHPB_2005__41_5_953_0,
     author = {Daviaud, Olivier},
     title = {Thick points for the Cauchy process},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {41},
     number = {5},
     year = {2005},
     pages = {953-970},
     doi = {10.1016/j.anihpb.2004.10.001},
     zbl = {1074.60084},
     mrnumber = {2165259},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2005__41_5_953_0}
}
Thick points for the Cauchy process. Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 5, pp. 953-970. doi : 10.1016/j.anihpb.2004.10.001. http://www.numdam.org/item/AIHPB_2005__41_5_953_0/

[1] L. Ahlfors, Complex Analysis, McGraw-Hill, 1979. | MR 510197 | Zbl 0154.31904

[2] J. Bertoin, Levy Processes, Cambridge University Press, New York, 1996. | MR 1406564 | Zbl 0861.60003

[3] E.S. Boylan, Local time for a class of Markov processes, Illinois J. Math. 8 (1964) 19-39. | MR 158434 | Zbl 0126.33702

[4] A. Dembo, Y. Peres, J. Rosen, O. Zeitouni, Thick points for transient symmetric stable processes, Electronic J. Probab. 4 (10) (1999) 1-13. | MR 1690314 | Zbl 0927.60077

[5] A. Dembo, Y. Peres, J. Rosen, O. Zeitouni, Thick points for spatial Brownian motion: Multifractal analysis of occupation measure, Ann. Probab. 28 (2000) 1-35. | MR 1755996 | Zbl 01906345

[6] A. Dembo, Y. Peres, J. Rosen, O. Zeitouni, Thick points for planar Brownian motion and the Erdős-Taylor conjecture on random walk, Acta Math. 186 (2001) 239-270. | MR 1846031 | Zbl 1008.60063

[7] A. Dembo, Y. Peres, J. Rosen, O. Zeitouni, Thick points for intersections of planar Brownian paths, Trans. Amer. Math. Soc. 354 (2002) 4969-5003. | MR 1926845 | Zbl 1007.60077

[8] D. Gilbard, N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin, 1983. | MR 737190 | Zbl 0562.35001

[9] I. Karatzas, S.E. Shreve, Brownian Motion and Stochastic Calculus, Springer-Verlag, 1991. | MR 1121940 | Zbl 0734.60060

[10] L. Marsalle, Slow points and fast points of local times, Ann. Probab. 27 (1999) 150-165. | MR 1681130 | Zbl 0945.60069

[11] E.A. Perkins, S.J. Taylor, Uniform measure results for the image of subsets under Brownian motion, Probab. Theory Related Fields 76 (1987) 257-289. | MR 912654 | Zbl 0613.60071

[12] D. Ray, Sojourn times and the exact Hausdorff measure of the sample path for planar Brownian motion, Trans. Amer. Math. Soc. 106 (1963) 436-444. | MR 145599 | Zbl 0119.14602

[13] D. Revuz, M. Yor, Continuous Martingales and Brownian Motion, Springer-Verlag, 1998. | Zbl 0731.60002

[14] N.R. Shieh, S.J. Taylor, Logarithmic multifractal spectrum of stable occupation measure, Stochastic Process Appl. 79 (1998) 249-261. | MR 1632209 | Zbl 0932.60041

[15] C.J. Stone, The set of zeros of a semi-stable process, Illinois J. Math. 7 (1963) 631-637. | MR 158439 | Zbl 0121.12906